# SDR MWEA95472

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 49198642
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AN ATTACH BRACKET CRACKED AT STA 1038 IN THE PYLON UPPER INBOARD CORNER.  FABRICATED A NEW BRACKET IAW DAC DWG 4919864 AND INSTALLED IAW THE SRM 51-30.
